# SDR 200800310

- Difficulty date: March 17, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N708BA
- Make and model: Boeing 747-SPB5
- Aircraft serial: 22484
- Aircraft time: 66,576 hours, 9,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINES IN FUSELAGE SKIN UPPER LEFT SIDE AFT WING TO BODY FAIRING AREA BS 1480 TO 1860 STRINGER 23L TO 34L APPROX DEPTH IS .003 BS 1820 STRINGER 32L.  BLENDED OUT SCRIBE LINES, MATERIAL LOSS IS .003 WITHIN LIMITS, ALODINED AND PRIMED AREA PER B747 SP SRM'S 51-10-01 PG 13-15, 53-31-00 PG 6-6B AND BSOPM 20-44-04 PG 1-4.
